BibTeX record journals/jors/Urban12

download as .bib file

@article{DBLP:journals/jors/Urban12,
  author    = {Timothy L. Urban},
  title     = {The existence of serial correlation and its effect on the format of
               a championship playoff series},
  journal   = {J. Oper. Res. Soc.},
  volume    = {63},
  number    = {7},
  pages     = {883--889},
  year      = {2012},
  url       = {https://doi.org/10.1057/jors.2011.92},
  doi       = {10.1057/jors.2011.92},
  timestamp = {Mon, 08 Jun 2020 22:34:43 +0200},
  biburl    = {https://dblp.org/rec/journals/jors/Urban12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics